# SDR R61A20110019

- Difficulty date: January 29, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N821MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000042
- Aircraft time: 16,960 hours, 11,499 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Malfunctioned
- Location: R2
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED R-2 DOOR WOULDN'T DISARM.  MAINTENANCE OPERATED R-2 DOOR VENT FLAP HANDLE AND DISARM HANDLE PER EMB AMM, AND REPORTED NO DEFECTS WERE NOTED.
